Alert archive / Oklahoma / Red Flag Warnings in 2011
Red Flag Warning 43, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Jun 26, 2011, 4:16 AM CDT for 5 counties in Texas; 16 counties in Oklahoma. It took effect at Jun 26, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 4:16 AM CDT (09:16 UTC)
- In effect from
- Jun 26, 2011, 12:00 PM CDT
- Expired
- Jun 26, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 21 counties
Alfalfa County, OK, Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 103 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2590 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 2107 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS84 KOUN 260916 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 416 AM CDT SUN JUN 26 2011 OKZ005-006-010-011-014>016-021-022-033>037-TXZ083>085-087-088- 261730- /O.UPG.KOUN.FW.A.0044.110626T1800Z-110627T0100Z/ /O.NEW.KOUN.FW.W.0043.110626T1700Z-110627T0100Z/ WOODS-ALFALFA-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD- WILBARGER-KNOX-BAYLOR- 416 AM CDT SUN JUN 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR A LARGE PART OF WESTERN NORTH TEXAS AND FAR WESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND... SOUTH 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY... MINIMUM 15 TO 20 PERCENT. * TEMPERATURE... AFTERNOON HIGHS 105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS... ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
2 follow-up statements
192 WWUS84 KOUN 261333 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 833 AM CDT SUN JUN 26 2011 OKZ004-009-262145- /O.EXA.KOUN.FW.W.0043.110626T1700Z-110627T0100Z/ HARPER-ELLIS- 833 AM CDT SUN JUN 26 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR A LARGE PART OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. * WIND... SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY... MINIMUM 8 TO 20 PERCENT. * TEMPERATURE... AFTERNOON HIGHS 105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS... ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ005-006-010-011-014>016-021-022-033>037-TXZ083>085-087-088- 262145- /O.CON.KOUN.FW.W.0043.110626T1700Z-110627T0100Z/ WOODS-ALFALFA-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BECKHAM- WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD- WILBARGER-KNOX-BAYLOR- 833 AM CDT SUN JUN 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR A LARGE PART OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA... * WIND... SOUTH 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY... MINIMUM 15 TO 20 PERCENT. * TEMPERATURE... AFTERNOON HIGHS 105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS... ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
612 WWUS84 KOUN 261956 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 256 PM CDT SUN JUN 26 2011 OKZ033-036-037-TXZ083>085-087-088-270400- /O.NEW.KOUN.FW.A.0045.110627T1700Z-110628T0000Z/ /O.CON.KOUN.FW.W.0043.000000T0000Z-110627T0100Z/ HARMON-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR- 256 PM CDT SUN JUN 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WIND... SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS NEAR 30 MPH. * HUMIDITY... MINIMUM 15 TO 20 PERCENT. * TEMPERATURE... AFTERNOON HIGHS 105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS... ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. MONITOR WEATHER FORECASTS AND INFORMATION. && $$ OKZ004>006-009>011-014>016-021-022-034-035-270100- /O.CON.KOUN.FW.W.0043.000000T0000Z-110627T0100Z/ HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY- CUSTER-BECKHAM-WASHITA-GREER-KIOWA- 256 PM CDT SUN JUN 26 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR PARTS OF WESTERN OKLAHOMA AND WESERN NORTH TEXAS... * WIND... SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS NEAR 35 MPH. * HUMIDITY... MINIMUM 10 TO 20 PERCENT. * TEMPERATURE... AFTERNOON HIGHS 105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS... ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ044-TXZ086-089-090-270400- /O.NEW.KOUN.FW.A.0045.110627T1700Z-110628T0000Z/ COTTON-WICHITA-ARCHER-CLAY- 256 PM CDT SUN JUN 26 2011 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * WIND...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS NEAR 30 MPH. * HUMIDITY...15 TO 20 PERCENT * TEMPERATURE...105 TO 111. * ADDITIONAL FACTORS... DROUGHT CONDITIONS HAVE CREATED EXCEPTIONALLY DRY GROUND AND VEGETATION CONDITIONS FOR THIS TIME OF SEASON ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE CONDITIONS WILL FURTHER ENHANCE THE RISK OF WILDFIRES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Jun 26, 4:01 AM CDT, 15 minutes earlier.
Area forecast discussion, Jun 26, 4:01 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
401 AM CDT SUN JUN 26 2011
.DISCUSSION...
AFTER A SHORT AND MINIMAL RESPITE FROM THE EXTREME HEAT IN NW OK
SATURDAY - COURTESY OF A BRIEF FRONTAL INTRUSION - THE HEAT WILL
RETURN IN EARNEST TODAY. FORECASTS OVER THE PAST SEVERAL DAYS HAVE
INDICATED AN INCREASE IN HEAT INDICES TODAY OVER MUCH OF W AND
CENTRAL PARTS OF THE AREA... AND THAT TREND PERSISTS THIS MORNING
WITH MAX VALUES 105 TO 113 PROJECTED OVER ALL BUT OUR SE ZONES. WE
THUS WILL EXPAND THE HEAT ADVISORY THIS MORNING INTO THE REST OF
NW OK AND ADD THE OKC AREA AND THE REST OF NCENTRAL OK. WE CANNOT
JUSTIFY EXPANSION INTO OUR SE ZONES YET... WHERE OBSERVED AND
FORECAST MAX HEAT INDICES ARE IN THE 90S OR BARELY TOPPING 100.
FORECAST MINIMUM RH TODAY ACROSS THE FIRE WEATHER WATCH AREA IS
16-20 PCT... WHICH IS BORDERLINE FOR RED FLAG CONDITIONS. WIND
AND TEMPERATURE CRITERIA SHOULD BE MET EASILY. GIVEN THE EXTREMELY
DRY GROUND CONDITIONS /NEAR RECORD DRYNESS FOR THIS TIME OF
YEAR/ AND RECENT TRACK RECORD OF WILDFIRES... WE WILL GO AHEAD
AND UPGRADE THE WATCH TO A RED FLAG WARNING. ELLIS AND HARPER
COUNTIES ARE LEFT OUT DUE TO EXPECTED LIGHTER WINDS... BUT RH WILL
BE EVEN LOWER IN THESE AREAS. IT SHOULD BE NOTED THAT THE RED FLAG
HEADLINE ONLY IDENTIFIES AREAS WHERE OUR ESTABLISHED RED-FLAG
CRITERIA ARE EXPECTED TO BE MET... BUT THE ONGOING EXCEPTIONAL
DROUGHT AND HEAT WILL MAINTAIN GREATLY ELEVATED WILDFIRE POTENTIAL
IN ALL PARTS OF THE AREA.
COLD FRONT STILL ON TRACK TO ENTER NW OK EARLY MONDAY REACHING
NEAR I-40 LATE IN THE DAY. AREAS NEAR THE I-40 CORRIDOR ARE LIKELY
TO EXPERIANCE THE HOTTEST DAY YET JUST AHEAD OF THE FRONT. FARTHER
N A DECENT DROPOFF IN TEMPERATURES WILL BE OFFSET BY A SIGNIFICANT
INCREASE IN DEWPOINTS/RH/MUGGINESS BEHIND THE FRONT IN N OK.
STILL POTENTIAL FOR ENOUGH HEATING TO OVERCOME WARM MID LEVELS AND
INITIATE SCATTERED CONVECTION ALONG FRONT LATE IN THE DAY. WE CAN
ONLY HOPE THAT IT WILL MEAN RAIN AT THE SURFACE RATHER THAN DRY
LIGHTNING.
THE CURRENT FORECAST HIGH OF 107 AT OKC MONDAY WOULD TIE THE
ALLTIME RECORD HIGH FOR JUNE. NAM12 SUPPORTS EVEN HOTTER... WITH
DRY-ADIABATIC DESCENT FROM 850MB GIVING MORE LIKE 108-109 AND
STRAIGHT NAM12 SFC T REACHING 112. LATTER SEEMS A BIT HIGH... BUT
THERE SEEMS TO BE A GOOD CHANCE THAT MONDAY WILL TIE OR SET A NEW
JUNE RECORD AT OKC.
HIGHEST RAIN CHANCES LOOK TO BE MONDAY NIGHT ACROSS N OK.
THERMODYNAMIC CONTRAST ACROSS FRONTAL ZONE... HOT/DRY S TO
COOLER/MOIST N... IS QUITE STRONG AND WOULD SUPPORT FAIRLY DECENT
POPS DUE TO ELEVATED NOCTURNAL CONVECTION. WE THOUGHT ABOUT ADDING
A STRIPE OF 40 POPS... BUT GIVEN THE PREVAILING VERY DRY REGIME
AND THE FACT THAT THE 00Z ECMWF BACKED OFF ALMOST COMPLETELY ON
ITS QPF... WE WILL HOLD ONTO THE EXISTING POP DISTRIBUTION WITH
20S CENTRAL OK AND 30S N. ANY COOLING N OF THE FRONT MONDAY NIGHT
AGAIN WILL LIKELY BE OFFSET BY HIGHER DEWPOINTS AND MUGGINESS.
FRONTAL REMNANTS LIFT N/NE ACROSS AREA TUESDAY. ONLY OUR SW ZONES
APPEAR LIKELY TO MAINTAIN TRIPLE-DIGIT HIGHS... WHILE LOW POPS
LINGER NEAR THE FRONT ACROSS N OK.
THE BRIEF BREAK FROM THE HOT DRY PATTERN WILL BE OVER BY MIDWEEK.
HEAT IS APT TO GET EVEN WORSE LATE IN THE WEEK AS THE UPPER HIGH
SETTLES DIRECTLY OVER OK. WE WILL NOT MAKE ANY SIGNIFICANT CHANGES
TO THE GRIDS BEYOND TUESDAY.
HEAT ADVISORY WILL NEED TO BE ADJUSTED AGAIN BY MONDAY MORNING TO
ACCOUNT FOR THE EFFECTS OF THE COLD FRONT... WHICH IS WHY WE HAVE
OPTED FOR NOW NOT TO EXTEND IT IN TIME. ADJUSTMENTS WILL LIKELY
INVOLVE DROPPING IT OVER PARTS OF N OK... AND MAYBE EXPANDING IT
SOME MORE INTO OUR S/SE ON MONDAY. ONLY OUR SW ZONES MAY STILL
NEED TO BE IN IT BY TUESDAY... BUT THEREAFTER ANOTHER EXPANSION
NORTHWARD APPEARS INEVITABLE BY THE LATTER HALF OF NEXT WEEK.
THERE MAY BE A LIGHT AT THE END OF THE TUNNEL BY DAYS 8-10...
AROUND THE 4TH OF JULY... WHEN THE ECMWF/GFS RETROGRADE THE UPPER
HIGH CENTER TO A POSITION OVER THE SW STATES GIVING US NW FLOW
ALOFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 101 79 106 75 / 0 0 10 20
HOBART OK 106 80 109 74 / 10 10 10 20
WICHITA FALLS TX 106 80 106 77 / 0 0 10 10
GAGE OK 107 76 97 68 / 10 10 20 30
PONCA CITY OK 100 79 98 72 / 0 10 20 30
DURANT OK 97 77 96 76 / 0 0 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 5 AM CDT MONDAY FOR OKZ004>029-033>039-044-
045.
RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
OKZ005-006-010-011-014>016-021-022-033>037.
TX...HEAT ADVISORY UNTIL 5 AM CDT MONDAY FOR TXZ083>090.
RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
TXZ083>085-087-088.
&&
06/24Hazardous weather outlook, Jun 25, 12:00 PM CDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT JUN 25 2011
OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT SAT JUN 25 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
AN UPPER LEVEL RIDGE CENTERED OVER COAHUILA AND SOUTHWEST TEXAS WILL
KEEP THUNDERSTORM CHANCES VERY LOW THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
OTHER HAZARDOUS WEATHER...
EXTREMELY HOT AND DRY AIR IS CAUSING EXTREME WILDFIRE POTENTIAL
TODAY ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND ADJACENT AREAS OF
TEXAS. PLEASE REFER TO THE RED FLAG WARNING FOR ADDITIONAL
INFORMATION.
THE RECORD-BREAKING HEAT WILL ALSO INCREASE THE RISK OF HEAT RELATED
ILLNESSES. PLEASE REFER TO THE HEAT ADVISORY FOR DETAILS.
SUSTAINED SOUTH WIND OF 30 MPH WITH GUSTS OVER 40 MPH WILL PERSIST
THROUGH MID-DAY IN WEST-CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL INCREASE ACROSS THE NORTHERN HALF OF
OKLAHOMA MONDAY AND MONDAY NIGHT AS A COLD FRONT MOVES ACROSS
THE AREA. SOME OF THE THUNDERSTORMS MAY BE SEVERE. THUNDERSTORM
CHANCES WILL LINGER INTO TUESDAY.
OTHER HAZARDOUS WEATHER...
EXCEPTIONAL DROUGHT ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS
WILL ELEVATE THE RISK OF WILDFIRES ON VERY HOT AND WINDY DAYS. A
HEAT ADVISORY IS IN EFFECT THROUGH THE WEEKEND FOR MOST OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS. REFER TO THE HEAT ADVISORY FOR
DETAILS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED 5 AM
SUNDAY.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:56 PM CDT | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 12 hr |
Nearby
Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.